Change search
ReferencesLink to record
Permanent link

Direct link
Method of conservation laws for constructing solutions to systems of PDEs
Blekinge Institute of Technology, School of Engineering, Department of Mathematics and Natural Sciences.
2012 (English)In: Discontinuity, Nonlinearity, and Complexity, ISSN 2164−6376, Vol. 1, no 4Article in journal (Refereed) Published
Abstract [en]

In the present paper, a new method is proposed for constructing exact solutions for systems of nonlinear partial differential equations. It is called the method of conservation laws. Application of the method to the Chaplygin gas allowed to construct new solutions containing several arbitrary parameters. It is shown that these solutions cannot be obtained, in general, as group invariant solutions.

Place, publisher, year, edition, pages
L&H Scientific Publishing , 2012. Vol. 1, no 4
Keyword [en]
Method of conservation laws, Nonlinear PDEs, Symmetries, Exact solutions
National Category
Mathematics Mathematical Analysis
URN: urn:nbn:se:bth-6976DOI: 10.5890/DNC.2012.09.002Local ID: diva2:834539
Available from: 2013-05-30 Created: 2013-05-28 Last updated: 2016-09-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Ibragimov, Nail H.
By organisation
Department of Mathematics and Natural Sciences
MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 101 hits
ReferencesLink to record
Permanent link

Direct link